RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 5, Pages 515–524 (Mi mz5416)  

This article is cited in 1 scientific paper (total in 1 paper)

A criterion for the comparability of bases in the realization of functions of the algebra of logic by formulae

B. A. Muchnik


Full text: PDF file (717 kB)

English version:
Mathematical Notes, 1967, 1:5, 341–346

Bibliographic databases:

Received: 16.02.1967

Citation: B. A. Muchnik, “A criterion for the comparability of bases in the realization of functions of the algebra of logic by formulae”, Mat. Zametki, 1:5 (1967), 515–524; Math. Notes, 1:5 (1967), 341–346

Citation in format AMSBIB
\Bibitem{Muc67}
\by B.~A.~Muchnik
\paper A criterion for the comparability of bases in the realization of functions of the algebra of logic by formulae
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 5
\pages 515--524
\mathnet{http://mi.mathnet.ru/mz5416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219381}
\zmath{https://zbmath.org/?q=an:0165.32402}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 5
\pages 341--346
\crossref{https://doi.org/10.1007/BF01094068}


Linking options:
  • http://mi.mathnet.ru/eng/mz5416
  • http://mi.mathnet.ru/eng/mz/v1/i5/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Korshunov, “Computational complexity of Boolean functions”, Russian Math. Surveys, 67:1 (2012), 93–165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019